# SDR CA990129001

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 2D30
- System (JASC): 6114 · Propeller Hub Section
- Part: Shaft
- Condition: Broken
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER COUNTERWEIGHT SHAFT WAS FOUND BROKEN.
